Alert archive / Oklahoma / Freeze Warnings in 2008
Freeze Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Apr 12, 2008, 3:39 AM CDT for 4 counties in Arkansas; 9 counties in Oklahoma. It took effect at Apr 13, 2008, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2008, 3:39 AM CDT (08:39 UTC)
- In effect from
- Apr 13, 2008, 1:00 AM CDT
- Expired
- Apr 13, 2008, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 120839 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 339 AM CDT SAT APR 12 2008 ...FREEZING TEMPERATURES POSSIBLE BOTH TONIGHT AND SUNDAY NIGHT... .AN UNSEASONABLY COLD CANADIAN AIRMASS WILL SETTLE OVER THE REGION THIS WEEKEND...BRINGING THE POTENTIAL FOR A LATE FREEZE FOR MUCH OF THE FORECAST AREA. LOW TEMPERATURES AT OR JUST BELOW FREEZING ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PARTS OF NORTHEAST OKLAHOMA TONIGHT...WHILE MOST AREAS COULD DROP BELOW FREEZING SUNDAY NIGHT. THERE IS ALSO SOME POTENTIAL FOR A KILLING FREEZE OVER NORTHWEST ARKANSAS...WITH LOWER TO MID 20S POSSIBLE SUNDAY NIGHT. OKZ059-121645- /O.CAN.KTSA.FZ.A.0001.080413T0600Z-080413T1500Z/ /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ PAWNEE- INCLUDING THE CITY OF...PAWNEE 339 AM CDT SAT APR 12 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... ...FREEZE WATCH IS CANCELLED FOR TONIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE FREEZE WATCH FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PAWNEE. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH LIGHT WINDS AND CLEAR SKIES. LOW TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 DEGREES BY MONDAY MORNING. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION. $$ ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-121645- /O.UPG.KTSA.FZ.A.0001.080413T0600Z-080413T1500Z/ /O.NEW.KTSA.FZ.W.0002.080413T0600Z-080413T1500Z/ /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE- ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH... STILWELL 339 AM CDT SAT APR 12 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... DELAWARE...CHEROKEE...ADAIR. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. A FREEZE WATCH ALSO REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. OVERNIGHT LOWS IN THE LOWER 30S ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PORTIONS OF NORTHEAST OKLAHOMA BY SUNDAY MORNING. EVEN COLDER READINGS ARE POSSIBLE BY MONDAY MORNING...WITH SOME AREAS POSSIBLY REACHING THE MID 20S. THERE REMAINS SOME POTENTIAL FOR CLOUD COVER AND WINDS TO KEEP TEMPERATURES A LITTLE WARMER THAN FORECAST SUNDAY MORNING. CONFIDENCE REMAINS HIGHER IN A WIDESPREAD FREEZE MONDAY MORNING. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ029-OKZ049-053-060-064>067-070>076-121645- /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...MUSKOGEE... EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 339 AM CDT SAT APR 12 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...TULSA...CREEK...OKFUSKEE...OKMULGEE... WAGONER...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL... LATIMER...LE FLORE. A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH LIGHT WINDS AND CLEAR SKIES. TEMPERATURES ARE EXPECTED TO FALL INTO THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...ESPECIALLY IN THE LOWER TERRAIN AREAS. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
4 follow-up statements
000 WWUS74 KTSA 121543 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1043 AM CDT SAT APR 12 2008 ...FREEZING TEMPERATURES POSSIBLE BOTH TONIGHT AND SUNDAY NIGHT... .AN UNSEASONABLY COLD CANADIAN AIRMASS WILL SETTLE OVER THE REGION THIS WEEKEND...BRINGING THE POTENTIAL FOR A LATE FREEZE FOR MUCH OF THE FORECAST AREA. LOW TEMPERATURES AT OR JUST BELOW FREEZING ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PARTS OF NORTHEAST OKLAHOMA TONIGHT...WHILE MOST AREAS COULD DROP TO NEAR OR BELOW FREEZING SUNDAY NIGHT. THERE IS SOME POTENTIAL FOR A KILLING FREEZE OVER NORTHWEST ARKANSAS SUNDAY NIGHT AND MONDAY MORNING WITH TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS AND LOWS IN THE LOWER TO MID 20S POSSIBLE IN THE COLDER LOCATIONS. ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-122345- /O.CON.KTSA.FZ.W.0002.080413T0600Z-080413T1500Z/ /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE- ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH... STILWELL 1043 AM CDT SAT APR 12 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... DELAWARE...CHEROKEE...ADAIR. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... DELAWARE...CHEROKEE...ADAIR. FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. A FREEZE WATCH ALSO REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. OVERNIGHT LOWS IN THE LOWER 30S ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PORTIONS OF NORTHEAST OKLAHOMA BY SUNDAY MORNING. EVEN COLDER READINGS ARE POSSIBLE BY MONDAY MORNING...WITH SOME AREAS POSSIBLY REACHING MIDDLE 20S. SKIES WILL CLEAR OVER MOST OF THE REGION EARLY TONIGHT BUT LIGHT WINDS MAY KEEP TEMPERATURES A LITTLE WARMER. SHELTERED AREAS WILL LIKELY SEE TEMPERATURES AROUND OR SLIGHTLY BELOW FREEZING TONIGHT. CONFIDENCE REMAINS HIGH THAT A WIDESPREAD FREEZE WILL OCCUR SUNDAY NIGHT. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ029-OKZ049-053-059-060-064>067-070>076-122345- /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 1043 AM CDT SAT APR 12 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...CREEK...OKFUSKEE... OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER...LE FLORE. A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH LIGHT WINDS AND CLEAR SKIES. TEMPERATURES ARE EXPECTED TO FALL INTO THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...ESPECIALLY IN THE LOWER TERRAIN AREAS WHERE TEMPERATURES IN SOME COLDER LOCATIONS COULD BE IN THE UPPER 20S. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS74 KTSA 122041 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 341 PM CDT SAT APR 12 2008 ...FREEZING TEMPERATURES POSSIBLE BOTH TONIGHT AND SUNDAY NIGHT... .AN UNSEASONABLY COLD CANADIAN AIRMASS WILL SETTLE OVER THE REGION THIS WEEKEND...BRINGING THE POTENTIAL FOR A LATE FREEZE FOR MUCH OF THE FORECAST AREA. LOW TEMPERATURES AT OR JUST BELOW FREEZING ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PARTS OF NORTHEAST OKLAHOMA TONIGHT...WHILE MOST AREAS COULD DROP TO NEAR OR BELOW FREEZING SUNDAY NIGHT. THERE IS SOME POTENTIAL FOR A KILLING FREEZE OVER NORTHWEST ARKANSAS SUNDAY NIGHT AND MONDAY MORNING WITH TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS AND LOWS IN THE LOWER TO MID 20S POSSIBLE IN THE COLDER LOCATIONS. ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-130445- /O.CON.KTSA.FZ.W.0002.080413T0600Z-080413T1500Z/ /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE- ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH... STILWELL 341 PM CDT SAT APR 12 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... DELAWARE...CHEROKEE...ADAIR. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. A FREEZE WATCH ALSO REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING. OVERNIGHT LOWS OF 30 TO 32 DEGREES ARE EXPECTED OVER MUCH OF NORTHWEST ARKANSAS AND PORTIONS OF NORTHEAST OKLAHOMA BY SUNDAY MORNING. EVEN COLDER READINGS ARE LIKELY BY MONDAY MORNING...WITH SOME AREAS POSSIBLY REACHING THE MID 20S. NORTHWEST WINDS WILL LIKELY KEEP TEMPERATURES A LITTLE ABOVE FREEZING IN MORE OPEN AND EXPOSED AREAS TONIGHT. CONFIDENCE REMAINS HIGHER IN A WIDESPREAD FREEZE MONDAY MORNING AS HIGH PRESSURE SETTLES OVER THE REGION AND BRINGS LIGHT WINDS AND CLEARING SKIES. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER.. $$ ARZ029-OKZ049-053-059-060-064>067-070>076-130445- /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 341 PM CDT SAT APR 12 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...CREEK...OKFUSKEE... OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER...LE FLORE. A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH LIGHT WINDS AND CLEAR SKIES. TEMPERATURES ARE EXPECTED TO FALL INTO THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...WITH SOME VALLEY LOCATIONS POSSIBLY FALLING INTO THE UPPER 20S. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS74 KTSA 130225 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 925 PM CDT SAT APR 12 2008 ...FREEZING TEMPERATURES POSSIBLE BOTH TONIGHT AND SUNDAY NIGHT... .AN UNSEASONABLY COLD CANADIAN AIRMASS WILL SETTLE OVER THE REGION THIS WEEKEND...BRINGING THE POTENTIAL FOR A LATE FREEZE FOR MUCH OF THE FORECAST AREA. LOW TEMPERATURES AT OR JUST BELOW FREEZING ARE POSSIBLE OVER NORTHWEST ARKANSAS AND PARTS OF NORTHEAST OKLAHOMA TONIGHT...WHILE MOST AREAS COULD DROP TO NEAR OR BELOW FREEZING SUNDAY NIGHT. THERE IS SOME POTENTIAL FOR A KILLING FREEZE OVER NORTHWEST ARKANSAS SUNDAY NIGHT AND MONDAY MORNING WITH TEMPERATURES BELOW FREEZING FOR SEVERAL HOURS AND LOWS IN THE MID 20S POSSIBLE IN THE COLDER LOCATIONS. ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-131030- /O.CON.KTSA.FZ.W.0002.080413T0600Z-080413T1500Z/ /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE- ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH... STILWELL 925 PM CDT SAT APR 12 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SUNDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... DELAWARE...CHEROKEE...ADAIR. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... DELAWARE...CHEROKEE...ADAIR. OVERNIGHT LOWS AT OR JUST BELOW 32 DEGREES ARE POSSIBLE IN THE LOWEST LYING AREAS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA EARLY SUNDAY MORNING. EVEN COLDER READINGS ARE LIKELY BY MONDAY MORNING...WITH SOME AREAS POSSIBLY REACHING THE MID 20S. NORTHWEST WINDS WILL LIKELY KEEP TEMPERATURES WELL ABOVE FREEZING IN MORE OPEN AND EXPOSED AREAS TONIGHT. CONFIDENCE REMAINS HIGHER IN A WIDESPREAD FREEZE MONDAY MORNING AS HIGH PRESSURE SETTLES OVER THE REGION AND BRINGS LIGHT WINDS AND CLEARING SKIES. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ029-OKZ049-053-059-060-064>067-070>076-131030- /O.CON.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ SEBASTIAN-PUSHMATAHA-CHOCTAW-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE- WAGONER-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...HUGO... PAWNEE...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER... MUSKOGEE...EUFAULA...SALLISAW...MCALESTER...STIGLER...WILBURTON... POTEAU 925 PM CDT SAT APR 12 2008 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PUSHMATAHA...CHOCTAW...PAWNEE...TULSA...CREEK...OKFUSKEE... OKMULGEE...WAGONER...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...LATIMER...LE FLORE. A WIDESPREAD FREEZE IS EXPECTED ACROSS THE AREA LATE SUNDAY NIGHT INTO MONDAY MORNING AS HIGH PRESSURE BUILDS OVER THE REGION WITH LIGHT WINDS AND CLEAR SKIES. TEMPERATURES ARE EXPECTED TO FALL INTO THE 30 TO 32 DEGREE RANGE ACROSS MUCH OF THE WATCH AREA...WITH SOME VALLEY LOCATIONS POSSIBLY FALLING INTO THE UPPER 20S. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS74 KTSA 130856 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 356 AM CDT SUN APR 13 2008 ...FREEZING TEMPERATURES EXPECTED THIS MORNING AND AGAIN TONIGHT... ARZ001-002-010-011-019-020-OKZ054>058-061>063-068-069-131700- /O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ /O.NEW.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/ /O.CON.KTSA.FZ.W.0002.000000T0000Z-080413T1500Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-OSAGE- WASHINGTON OK-NOWATA-CRAIG-OTTAWA-ROGERS-MAYES-DELAWARE-CHEROKEE- ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...PAWHUSKA...BARTLESVILLE... NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...JAY...TAHLEQUAH... STILWELL 356 AM CDT SUN APR 13 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON...CRAWFORD...FRANKLIN. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...ROGERS...MAYES... DELAWARE...CHEROKEE...ADAIR. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER VEGETATION. A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AROUND SUNRISE THIS MORNING. AS HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION AS MORE SIGNIFICANT FREEZE IS LIKELY TONIGHT. TEMPERATURES IN A FEW AREAS ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL LIKELY FALL INTO UPPER 20S BY MONDAY MORNING WITH A KILLING FREEZE POSSIBLE. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM...DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ029-OKZ059-060-064>067-070>076-131700- /O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ /O.NEW.KTSA.FZ.W.0003.080414T0600Z-080414T1500Z/ SEBASTIAN-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...PAWNEE...TULSA...BRISTOW... OKEMAH...OKMULGEE...WAGONER...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 356 AM CDT SUN APR 13 2008 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... SEBASTIAN. IN OKLAHOMA... PAWNEE...TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER... MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...LATIMER... LE FLORE. HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION TODAY AND WITH LIGHT WINDS AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED TO FALL TO NEAR FREEZING BY MONDAY MORNING. ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS FREEZING TEMPERATURES MAY REMAIN CONFINED TO THE LOWER TERRAIN AREAS. IF YOU HAVE PLANTS...SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE...TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ OKZ049-053-131700- /O.UPG.KTSA.FZ.A.0002.080414T0600Z-080414T1500Z/ /O.NEW.KTSA.FR.Y.0004.080414T0600Z-080414T1500Z/ PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO 356 AM CDT SUN APR 13 2008 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT MONDAY FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW. TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 30 ACROSS FAR SOUTHEAST OKLAHOMA BY MONDAY MORNING WITH A LIGHT FROST POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED IF LEFT UNCOVERED. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Apr 12, 3:22 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 12, 3:22 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
322 AM CDT SAT APR 12 2008
.DISCUSSION...
COOL/BREEZY CONDITIONS THIS MORNING AS HIGH PRESSURE CONTINUES TO
BUILD INTO REGION. THERE WILL AGAIN BE LIMITED FIRE WEATHER THREAT
THIS AFTERNOON AS GUSTY WINDS CONTINUE WITH RH VALUES FALLING INTO
THE UPPER 40S.
WENT AHEAD AN UPGRADED FREEZE WATCH TO A WARNING FOR TONIGHT...
EXCLUDING PAWNEE COUNTY AS LOW TEMPERATURES ARE EXPECTED TO REMAIN
IN MID TO UPPER 30S. STAYED FAIRLY CLOSE TO MET/MAV GUIDANCE OVER
THE NEXT FEW DAYS AS MODELS REMAIN IN GENERAL AGREEMENT. COLDEST
MORNING WILL LIKELY OCCUR ON MONDAY WITH THE POTENTIAL FOR A HARD
FREEZE ACROSS FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS
TEMPERATURES FALL INTO THE MID 20S. SURFACE HIGH WILL FINALLY
BEGIN TO SHIFT EAST OF THE AREA ON MONDAY WITH A WARMING TREND
THROUGH MID WEEK. INCREASED POPS THU INTO FRIDAY OF NEXT
WEEK...TRENDING MORE TOWARD THE ECMWF SOLUTION...MOVING UPPER LOW
INTO NORTH CENTRAL TEXAS ON FRIDAY WITH INCREASED CHANCES FOR
SHOWERS/THUNDERSTORMS. OTHERWISE...STAYED FAIRLY CLOSE TO MEX
GUIDANCE CONCERNING TEMPS THROUGH THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 60 36 57 31 / 10 10 10 0
FSM 61 37 54 31 / 10 10 10 0
MLC 62 37 59 31 / 0 10 10 0
BVO 58 33 55 27 / 10 10 10 0
FYV 53 30 48 24 / 10 10 10 10
BYV 50 32 46 27 / 10 10 10 10
MKO 60 35 55 30 / 10 10 10 0
MIO 54 32 49 27 / 10 10 10 0
F10 60 37 56 31 / 0 10 10 0
HHW 64 41 60 34 / 0 10 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM SUNDAY TO 10 AM SUNDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ061-OKZ062-OKZ063-OKZ068-
OKZ069.
FREEZE WATCH FROM 1 AM MONDAY TO 10 AM MONDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING FROM 1 AM SUNDAY TO 10 AM SUNDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020.
FREEZE WATCH FROM 1 AM MONDAY TO 10 AM MONDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....12Hazardous weather outlook, Apr 11, 8:37 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 837 PM CDT FRI APR 11 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 837 PM CDT FRI APR 11 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...HIGH WIND POTENTIAL. SUNDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... GUSTY NORTHERLY WINDS WILL CONTINUE INTO SATURDAY WITH POTENTIAL FOR ENHANCED SPREAD POTENTIAL FOR ANY FIRES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:40 AM CDT | River Flood Warning | TSA | Washington | 6 hr |
Nearby
Freeze Warnings in Oklahoma, 2008Freeze Warnings in Arkansas, 2008Every freeze warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.